Show simple item record

dc.contributor.authorHliněný, Petr
dc.date.accessioned2006-09-22T11:54:55Z
dc.date.available2006-09-22T11:54:55Z
dc.date.issued2006
dc.identifier.citationCombinatorics, Probability and Computing. 2006, vol. 15, issue 3, p. 397-409.en
dc.identifier.issn0963-5483
dc.identifier.issn1469-2163
dc.identifier.urihttp://hdl.handle.net/10084/56435
dc.description.abstractIt is a classical result of Jaeger, Vertigan and Welsh that evaluating the Tutte polynomial of a graph is #P-hard in all but a few special points. On the other hand, several papers in the past few years have shown that the Tutte polynomial of a graph can be efficiently computed for graphs of bounded tree-width. In this paper we present a recursive formula computing the Tutte polynomial of a matroid $M$ represented over a finite field (which includes all graphic matroids), using a so called parse tree of a branch-decomposition of $M$. This formula provides an algorithm computing the Tutte polynomial for a representable matroid of bounded branch-width in polynomial time with a fixed exponent.en
dc.language.isoenen
dc.publisherCambridge University Pressen
dc.relation.ispartofseriesCombinatorics, Probability and Computingen
dc.relation.urihttps://doi.org/10.1017/S0963548305007297en
dc.subjecttree-width
dc.subjectgraphs
dc.subjectalgorithm
dc.titleThe Tutte polynomial for matroids of bounded branch-widthen
dc.typearticleen
dc.identifier.locationNení ve fondu ÚKen
dc.identifier.doi10.1017/S0963548305007297
dc.identifier.wos000237182500007


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record